# SDR AALA202405283803

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N909AM
- Make and model: Airbus A321-231
- Aircraft serial: 7756
- Aircraft time: 20,571 hours, 8,143 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 DOOR DAMPER REQUIRES SERVICING. SERVICED R4 DOOR DAMPER.
